# SDR U2RA202007070001

- Difficulty date: July 7, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B021086
- Condition: Corroded
- Location: Rt Wing
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 57-570-00-04, CORROSION WAS DISCOVERED ON THE UPPER FACE OF RIGHT WING OUTBOARD AILERON LEADING EDGE SKIN AT WBL 998 TO WBL 1023.  ACCOMPLISHED REPAIR IAW FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER NUMBER 20320-1.
